Identifiants chercheur

Réseaux sociaux

  • Academia
  • Google Scholar: Cdn4UJMAAAAJ
  • ResearchGate: Maximilian_Hasler
  • Twitter: hasler
  • Facebook: mhasler
  • Linkedin: hasler
Nombre de documents

21

Maximilian F. Hasler (MCF HC HDR)


Bienvenue sur mon site personnel professionnel sur HAL!

Quelques informations me concernant :

Contact : le plus efficace est de me contacter par e-mail à Prénom.Nom@Univ-Antilles.fr ou plus court : MHasler@memiad.eu

Centres d'intérêt concernant la Recherche

  • en Mathématiques : algèbres de fonctions généralisées ; modélisation mathématique de phénomènes naturels ; géométrie différentielle et topologie ; optimisation numérique ; théorie des nombres ;
  • en Physique théorique : Théories de champs supersymétriques ; Supergravité ; Géométrie différentielle et aspects topologiques des théories de jauge.

Enseignement

cours d'analyse et d'algèbre linéaire, algèbre générale (groupes - anneaux - idéaux), calcul formel, analyse numérique, optimisation numérique et applications en économie, .... (différents niveaux entre L1 - L2 - L3 et master)

et de physique (électromagnétisme).

Autres activités et responsabilités


Article dans une revue15 documents

  • Maximilian F. Hasler. BLOCH–PERIODIC GENERALIZED FUNCTIONS. Novi Sad Journal of Mathematics, Department of Mathematics and Informatics, Faculty of Sciences, University of Novi Sad, 2016, 46 (2), pp.135-143. 〈http://www.dmi.uns.ac.rs/nsjom/paper.html?noid=ns2308〉. 〈hal-01684510〉
  • Gianluca Amato, Maximilian F. Hasler, Giuseppe Melfi, Maurizio Parton. Primitive weird numbers having more than three distinct prime factors . Rivista di Matematica della Universita' degli studi di Parma, Universita' degli studi di Parma, 2016, 7 (1), pp.153 - 163. 〈hal-01684543〉
  • Maximilian F. Hasler, Jean-André Marti. TOWARDS POINTVALUE CHARACTERIZATIONS IN MULTI-PARAMETER ALGEBRAS. Novi Sad J. Math, 2011, 41 (1), pp.21 - 31. 〈hal-01865922〉
  • Maximilian F. Hasler, V. Marti, M.F. Marti, J.-A. Marti. Multidimensional asymptotic spectral analysis and applications. Applicable Analysis, Taylor & Francis, 2011, 90 (11), pp.1729 - 1746. 〈10.1080/00036811.2010.524296〉. 〈hal-01865940〉
  • Farideh Firoozbakht, Maximilian F. Hasler. Variations on Euclid's Formula for Perfect Numbers. Journal of Integer Sequences, University of Waterloo, 2010, 13 (3), pp.1-18. 〈hal-00761663〉
  • Maximilian F. Hasler. Asymptotic extension of topological modules and algebras. Integral Transforms and Special Functions, Taylor & Francis, 2009, Proceedings of the Conference: Linear and Non-Linear Theory of Generalized Functions and its Applications, Bedlewo, Poland, 2–8 September 2007, 20 (3-4), pp.291-299. 〈https://www.tandfonline.com/doi/abs/10.1080/10652460802565040〉. 〈10.1080/10652460802565040〉. 〈hal-00761666〉
  • Micahel Dada, O. Bamidele Awojoyogbe, Maximilian F. Hasler, Karem B. Ben Mahmoud, Amine Bannour. Establishment of a Chebyshev-dependent Inhomogeneous Second Order Differential Equation for the Applied Physics-related Boubaker-Turki Polynomials. Applications and Applied Mathematics: An International Journal, 2008, 3 (2), pp.329-336. 〈hal-00766227〉
  • Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Sequence spaces with exponent weights. Realizations of Colombeau type algebras. Dissertationes Mathematicae, International Publishing Service/IPS, 2007, 447, pp.1-73. 〈10.4064/dm447-0-1〉. 〈hal-00758044〉
  • Maximilian F. Hasler. Generalized functions as sequence spaces with ultranorms. Integral Transforms and Special Functions, Taylor & Francis, 2006, 17 (2-3), pp.149-156. 〈10.1080/10652460500437807〉. 〈hal-00758570〉
  • Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Embeddings of ultradistributions and periodic hyperfunctions in Colombeau type algebras through sequence spaces. Mathematical Proceedings, Cambridge University Press (CUP), 2004, 137 (3), pp.697-708. 〈10.1017/S0305004104007923〉. 〈hal-00758568〉
  • Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Generalized function algebras as sequence space algebras. Proceedings of the American Mathematical Society, American Mathematical Society, 2004, 132 (7), pp.2031-2038. 〈hal-00758571〉
  • Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Algebras of generalized functions through sequence spaces algebras. Functoriality and associations. International Journal of Mathematics and Mathematical Sciencess, 2002, pp.13-31. 〈hal-00761083〉
  • Gernot Akemann, Richard Grimm, Maximilian F. Hasler, Carl Herrmann. N = 2 central charge superspace and a minimal supergravity multiplet. Classical and Quantum Gravity, IOP Publishing, 1999, 16 (5), pp.1617-1623. 〈10.1088/0264-9381/16/5/311〉. 〈hal-00769899〉
  • Richard Grimm, Maximilian F. Hasler, Carl Herrmann. The N = 2 vector-tensor multiplet, central charge superspace, and chern-simons couplings. International Journal of Modern Physics A, World Scientific Publishing, 1998, 13 (11), pp.1805-1816. 〈10.1142/S0217751X98000792〉. 〈hal-00769900〉
  • Maximilian F. Hasler. The three-form multiplet in N=2 superspace. European Physical Journal C: Particles and Fields, Springer Verlag (Germany), 1998, 1 (3), pp.729-734. 〈10.1007/s100520050118〉. 〈hal-00769902〉

Communication dans un congrès1 document

  • Maximilian F. Hasler. Regularity theory in asymptotic extensions of topological modules and algebras. Imperial College London. 7th International ISAAC Congress, Jul 2009, London, United Kingdom. pp.604-611, 2010, 〈10.1142/9789814313179_0079〉. 〈hal-00761660〉

Direction d'ouvrage, Proceedings, Dossier3 documents

  • Maximilian F. Hasler, Jean-André Marti. Proceedings of the International Conference GF 2011 on Generalized Functions, Linear and Nonlinear Problems, II. International Conference GF 2011 on Generalized Functions, Linear and Nonlinear Problems, April 2011, Martinique (France), Apr 2011, Schoelcher, France. 70 (2), pp.101-206, 2012, Rendiconti del Seminario Matematico, 〈http://www.seminariomatematico.unito.it/rendiconti/70-2.html〉. 〈hal-01866968〉
  • Maximilian F. Hasler, Jean-André Marti. RENDICONTI DEL SEMINARIO MATEMATICO, Vol. 69 No. 4: Proceedings of the International Conference GF 2011 on Generalized Functions, Linear and Nonlinear Problems, I. (2011) p.317-402 + ii pages. Italy. 2011, 〈http://www.seminariomatematico.unito.it/rendiconti/69-4.html〉. 〈hal-01866956〉
  • Antoine Delcroix, Maximilian F. Hasler, Jean-André Marti, Vincent Valmorin. Nonlinear algebraic analysis and applications. Proceedings of the international Conference on Generalized Functions 2000. Apr 2010, Pointe-à-Pitre, Guadeloupe. Cambridge Scientific Publishers Ltd, 2005, 1-904868-31-2. 〈hal-01529538〉

Pré-publication, Document de travail2 documents

  • Victor Devoue, Maximilian F. Hasler, Jean-André Marti. Multidimensional asymptotic spectral analysis and applications. 18 pages. 2010. 〈hal-00761112〉
  • Maximilian F. Hasler, Jean-André Marti. Pointvalue characterizations in multi-parameter algebras. 2010. 〈hal-00761114〉